# SDR AALA202103189010

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 54,491 hours, 33,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 4256
- Condition: Faulted
- Location: Mlg
- Part time: 49,287 hours, 25,337 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A GEAR DOOR INDICATION / LANDING GEAR LGCIU # 1 FAULT MESSAGE AND DECLARED AN EMERGENCY AS A PRECAUTIONARY MEASURE FOR ARRIVAL INTO PHX. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED LGCIU#1 AND ACCOMPLSIHED A SATISFACTORY BITE TEST PER AMM 32-31-71.
